# SDR EISA98249

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR INOPERATIVE.  GENERATED FROM MAINTENANCE REPORT.  REMOVED AND REPLACED EMERGENCY LIGHT, OPS CHECK GOOD PER MM 33-50.  (M)
